# SDR AALA201910039004

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 70,708 hours, 8,872 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 65,437 hours, 7,875 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS L/H ENGINE ATTRITION LINING HAS A 4X6 HOLE EXTENDING THRU 2ND GRP LAYER AND ALUMINUM CORE MISSING TO FAN CASE INNER SURFACE AT 7 OCLOCK. DAMAGE EXCEEDS LIMITS IAW EM 72-34-12-300-009 AND ENTIRE PANEL REQUIRES REPLACEMENT. MAINTENANCE FILLED HOLE WITH CONTOUR FILLER IAW TEMPORARY REPAIR INSTRUCTIONS EA 299027.
